# SDR CALA2024052001517

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 93,171 hours, 20,687 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG BLEED OFF CAS  AFTER ENG START BLEED PSI PULSING UP AND DO WN 15 PSI DEBRIEF CREW. LEFT ENG BLEED PULSING AT ENG START WITH BLEED OFF INDICATION. EVEN WHEN ADDING POWER STILL PULSING. EVENTUALLY BLEED OFF INDICATION EXTINGUISHED BUT ENGINE BLEED STILL FLUCTUATING. FOUND NO EICAS MESS , RUN # 1 ENGINE AND PNEUMATIC SYSTEM PER AMM 36-11-00/501 PERFORMED FIM TASK 36-10 FAULT TREE 805 , NO FLUCTUATION NOTED ALL TEST PASSED OK TO CONTINUE.
